# SDR AALA201710139008

- Difficulty date: September 18, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Part time: 58,750 hours, 25,374 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS INDICATION ON RIGHT ELEVATOR UPPER SKIN 20 INCH FROM AFT EDGE AND 101 FROM OUTBOARD EDGE.  REPAIRED ELEVATOR IAW SRM 55-21-11-300-005.
